Support group for people who have Gastroesophageal Reflux Disease, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.
I have gerd and hiatal hernia and i just started taking feverfew for migraines yesterday and today im having terrible indigestion and heartburn and afraid its going to flare up my gerd etc
Anyone have this and cannot take feverfew? I take the capsules and wonder is not good to take now ):
Post created 1 week 1 day ago
Post created 1 week 1 day ago
Hi..I am a 53 year old who started on Crestor about a year ago.I have suffered with my stomach ever since..I started with severe bloating and discomfort in the top of my stomach and back .This went on for several months.Ive had numerous test of which all have been inconclusive..I've been at my wits end. I was taking lansoprazole of which hasn't really done anything and just recently I've been put on esomeprazole.
I asked my gp if it could be my statin causing my stomach problems after a visit to A&E where I was told that it could be a side effect.I stopped the statin for 2 weeks and my stomach appeared to be a little better so my go reduced the strength from 10mg to 5 mg..just recently my stomach has been the worst it's ever been and the burning especially in my throat is unbearable..and I look about 10 months pregnant ..I feel so awful I don't know what to do next 😢
Post created 1 week 3 days ago
I have had MG for about three years, and somewhat in remission....... over the pass few weeks have felt a "Slight" uneasiness, like the beginning of "Heart Burn," in my throat area.
Admittedly I have not been good at taking my Pyridostigmine.......because it gives me the "runs." I know there is a additional drug that will keep this from happening....but then I get constipation......"damn if I do and damned if I don't."
Have an appointment with my VA Neurologist in about 9 months....and wondering if I am overreacting to this additional systom?
Post created 1 week 6 days ago
Just diagnosed with RLS and put on Lyrica. Weaning off Endep. Legs still bad at night. Hoping when Endep is finished might improve.
Post created 2 weeks 6 hours ago
I just started taking victoza this past week and I am having terrible heartburn. I currently take 2 nexium per day, and am getting no relief! Anything else I can try? I had a Nissan fundiplication surgery 5 years ago (which slipped, so is ineffective). HELP!!
Post created 3 weeks 1 day ago
So I have been taking testosterone injections for one year and just developed acid reflux. Suggestions?
Post created 3 weeks 3 days ago
Just started on Nortriptyline. Graduated from 25mg to 50mg. After 3 days I have started having horrible acid reflux. I have a lot of stress, and that has brought it on in the past. But with all the stress I haven't had reflux for a few years. Now, suddenly.
Is it likely Nortriptyline?
Post created 1 month 2 days ago
Recently had a positive THC UA sample, does anyone have any information that validates this med can cause false positives?
Question created 1 month 4 days ago
i had this gs from past 10 years and side effects of ibs and gerd
Post created 1 month 1 week ago
- Page 1